High Surf, Delaware Beaches
- When
- September 6, 7:00 AM EST to 6:00 PM EST
- Where
- Delaware Beaches forecast zone
- Reported by
- Newspaper
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
Tropical Storm Hanna brought heavy rain and strong winds in Delaware and some minor tidal flooding in Delaware Bay on the 6th. Rain moved into the region during the morning, fell heavy at times in the afternoon and ended during the early evening.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Tropical Storm Hanna brought heavy rain and strong winds in Delaware and some minor tidal flooding in Delaware Bay on the 6th. Rain moved into the region during the morning, fell heavy at times in the afternoon and ended during the early evening. Storm totals ranged from around 1 to around 3.5 inches with the highest amounts in New Castle County. The strongest winds occurred during the late morning and afternoon with peak gusts as high as 53 mph. About 10,000 homes and businesses lost power on the Delmarva Peninsula. All power was restored by the 7th. Minor tidal flooding occurred in Delaware Bay during the afternoon as the surge averaged two to three feet. Many planned outdoor activities were cancelled.
The heavy rain caused minor roadway and low lying area flooding. The unseasonably dry weather leading into Hanna prevented stream and river flooding from occurring. The pounding surf caused about a three foot vertical cut to occur at Rehoboth Beach.
Peak wind gusts included 53 mph in Slaughter Beach (Sussex County), 45 mph in Lewes (Sussex County), 44 mph in Indian River (Sussex County) and Dover (Kent County), 38 mph at Rehoboth Beach and 33 mph at the New Castle County Airport. Precipitation totals included 3.69 inches in Newark (New Castle County), 3.33 inches in Glasgow (New Castle County), 3.32 inches at the New Castle County Airport, 2.07 inches in Georgetown (Sussex County), 2.04 inches in Rehoboth Beach (Sussex County), 1.77 inches in Milford (Sussex County), 1.53 inches in Smyrna (Kent County) and 1.25 inches in Dover (Kent County). The high tide at Reedys Point (New Castle County) peaked at 7.22 feet above mean lower low water at 524 p.m. EDT on the 6th. Minor tidal flooding starts at 7.2 feet above mean lower low water.
Tropical Storm Hanna made landfall at about 320 a.m. EDT on September 6th near the border of North and South Carolina. The tropical storm proceeded to move northeast. At 8 a.m. EDT, Hanna was near Goldsboro, North Carolina; at 11 a.m. EDT just southeast of Emporia, Virginia; at 2 p.m. EDT near Williamsburg, Virginia, at 5 p.m. EDT in Dorchester County, Maryland. Hanna then cut across northwest Sussex County in Delaware and entered Delaware Bay and made landfall in New Jersey close to 7 p.m. EDT in eastern Cumberland County. At 8 p.m. EDT Hanna was located in northern Atlantic County, New Jersey and exited the state near Island Beach State Park in Ocean County. At 11 p.m. EDT, Hanna was about to make landfall in western Suffolk County in New York State. Hanna continued to move northeast through eastern Long Island and New England overnight on the 6th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 6, 3:41 AM EST, 3 hours 19 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 AM EDT SAT SEP 6 2008
.SYNOPSIS...
TROPICAL STORM HANNA MOVED ONSHORE OVER NORTHEASTERN SOUTH
CAROLINA EARLY THIS MORNING. THE STORM WILL MOVE NORTHWARD TODAY
CROSSING DELAWARE THIS AFTERNOON AND SOUTHERN NEW JERSEY THIS EVENING
ON ITS WAY TO NEW ENGLAND TONIGHT. WEAK HIGH PRESSURE WILL FOLLOW
LATE SUNDAY AND MONDAY FOLLOWED BY A COLD FRONT ON TUESDAY. HIGH
PRESSURE WILL THEN BUILD OVER THE REGION WEDNESDAY AND THURSDAY
AND OFFSHORE ON FRIDAY.
&&
.NEAR TERM /UNTIL 11 PM THIS EVENING/...
THE MAIN CONCERN FROM TROPICAL STORM HANNA WILL BE FLOODING
THROUGHOUT THE REGION. STRONG WINDS ARE ALSO A THREAT MAINLY ALONG
THE COASTAL WATERS AND THE COASTAL PLAIN BUT SOME OF THE STRONG
GUSTY WINDS COULD ALSO REACH FARTHER INLAND IN AND OF THE BANDS OF
EXPECTED HEAVY RAIN.
HANNA WILL DOMINATE THE WEATHER THROUGH THIS EVENING AS IT TRACKS
NORTHWARD FROM THE CAROLINAS. A BAND OF SHOWERS AND HEAVY RAIN
MOVED NORTH THROUGH THE AREA OVERNIGHT. THERE WAS A LULL IN THE
PCPN EARLY THIS MRNG. FOLLOWING RADAR TRENDS, SOME RAIN WILL BE
SPREADING INTO SW AREAS THIS MORNING, AS IT LIFTS NORTHWARD FROM
MD, BUT SHOWERS SHOULD BE SCATTERED FARTHER TO THE EAST UNTIL
AROUND 10 AM. THEREAFTER, THE ONSHORE FLOW WILL INCREASE AND THIS
ALONG WITH ABUNDANT MOISTURE AND LIFT ASSOCIATED WITH HANNA WILL
ALLOW THE RAINS TO SPREAD ACROSS THE REGION. THESE RAINS WILL
BECOME VERY HEAVY THIS AFTERNOON AND THIS EVENING.
HANNA IS EXPECTED TO MOVE ACROSS DELAWARE LATE THIS AFTERNOON AND
SOUTHERN NEW JERSEY THIS EVENING AS IT CURVES NORTHEASTWARD AND
HEADS TO NEW ENGLAND TONIGHT. WITH THIS EXPECTED TRACK, VERY HEAVY
RAINS ARE ANTICIPATED, ESPECIALLY FROM 16Z TO 02Z WHERE 4 TO 7
INCHES OF RAIN COULD FALL. THE AREA THAT IS EXPECTED TO SEE THE
LARGEST NUMBERS SHOULD BE ACROSS CENTRAL AND NORTHERN NEW
JERSEY SOUTHWESTWARD THROUGH EAST CENTRAL AND SOUTHEAST
PENNSYLVANIA. EVEN THOUGH THE GROUND IS STARTING OUT RELATIVELY
DRY, WHEN THE HEAVY RAINS DO ARRIVE, IT SHOULD FALL IN A 6 TO 8
HOUR WINDOW. THE COMBINATION OF THE VERY HEAVY RAINS AND THE
RELATIVE SHORT TIME FRAME THAT IT SHOULD FALL, WOULD MOST LIKELY
CAUSE FLOODING, ESPECIALLY ON THE SMALLER STREAMS AND CREEKS AS
WELL AS POOR DRAINAGE AREAS.
THE CURRENTLY ISSUED FLOOD WATCHES ARE REASONABLE.
NO CHANGES HAVE BEEN MADE TO ANY OF THE THE WARNINGS AND WATCHES.
A TROPICAL STORM WARNING FOR COASTAL SECTIONS...A TROPICAL STORM
WIND WARNING FOR ADJACENT INLAND SECTIONS...A WIND ADVISORY FOR
THE LEHIGH VALLEY AND POCONO AREAS OF PENNSYLVANIA...AND A FLOOD
WATCH FOR THE ENTIRE AREA. SEE THE HLS, FFA, AND NPW FOR
PARTICULARS.
&&
.SHORT TERM /11 PM THIS EVENING THROUGH SUNDAY NIGHT/...
HANNA WILL BE DEPARTING AFTER MIDNIGHT AND RAINS WILL BECOME
SHOWERY AND THEN END. THE WINDS WILL ALSO BE ON THE DECREASE LATE
TONIGHT IN THE WAKE OF HANNA. THE CIRCULATION BEHIND HANNA SHOULD
MERGE WITH A WEAKENING COLD FRONT TO THE NORTHWEST AND THIS FRONT
WILL BE PULLED THROUGH THE REGION LATE TONIGHT ALLOWING THE
HUMIDITY TO DECREASE. HIGH PRESSURE THEN BUILDS OVER THE REGION
SUNDAY AND SUNDAY NIGHT WITH DRY WEATHER. FORECAST TEMPERATURES
WERE GENERALLY IN LINE WITH THE MAV GUIDANCE.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
WE USED HPC GUIDANCE AS A STARTING POINT AND ONLY MINOR
ADJUSTMENTS WERE MADE.
A COLD FRONT IS EXPECTED TO SWEEP THROUGH THE REGION TUESDAY,
BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS. THE FRONT LOOKS TO
STALL OFF TO OUR SOUTH AND EAST BUT DEPENDING ON THE TRACK OF
HURRICANE IKE, IT MAY ACTUALLY BE PUSHED CLOSER TO OUR BORDERS.
MEANWHILE, HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND PERSIST
THROUGH FRIDAY.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
MANY TAF SITES HAVE LOWERED TO MARGINAL VFR TO IFR CONDITIONS WITH
THE PASSAGE OF THE FIRST BAND OF SHOWERS (AND EVEN A FEW
THUNDERSTORMS CLOSE TO THE COAST AND JUST OFFSHORE) EARLIER IN THE
OVERNIGHT PERIOD. THESE LOW CONDITIONS ARE EXPECTED TO CONTINUE
TODAY AS COPIOUS LOW LEVEL MOISTURE SHOULD KEEP CEILINGS PRETTY LOW.
MOS GUIDANCE VALIDATES THIS IDEA. THE NEXT BAND OF WIDESPREAD
PRECIPITATION APPEARS TO BE TOWARD MIDDAY WITH THE BETTER FORCING
FROM HANNA, ALTHOUGH SCATTERED TO EVEN NUMEROUS SHOWERS COULD BREAK
OUT DURING MID MORNING IF ADDITIONAL BANDS BEGIN TO DEVELOP.
CONDITIONS WILL BE LOWEST IN HEAVIER PRECIPITATION BANDS, INCLUDING
ISOLATED CONVECTION, THIS AFTERNOON AND EARLY TONIGHT.
GRADUAL IMPROVEMENT TO VFR SHOULD BE OCCURRING IN THE WAKE OF THE
LOW LATER ON TONIGHT, AS THE WEST TO NORTHWEST WINDS KICK IN.
A WIND SHEAR REMARK WAS USED FOR THIS AFTERNOON AND EVENING. WIND
DIRECTIONS MAY NOT BE TOO FAR DIFFERENT FROM SURFACE VALUES, BUT
SPEEDS SHOULD INCREASE MARKEDLY OFF THE SURFACE, AND THE ATTEMPT WAS
MADE TO ALERT PILOTS OF INCREASED SPEEDS ABOVE THE GROUND.
&&
.MARINE...
THE APPROACH AND PASSAGE OF TROPICAL STORM HANNA WILL CAUSE A
DRAMATIC INCREASE IN WINDS DURING TODAY, WHICH SHOULD PEAK LATER
THIS AFTERNOON AND THIS EVENING. PLEASE REFER TO THE LATEST
STATEMENTS FROM THE NATIONAL HURRICANE CENTER AND OUR LOCAL HANNA
STATEMENTS FROM THE MT HOLLY NJ NATIONAL WEATHER SERVICE OFFICE FOR
ADDITIONAL DETAILS. 925 HPA WINDS WERE FORECAST TO BE IN THE 50 TO
55 KNOT RANGE AS THE LATEST FORECAST TRACKS THE STORM THROUGH THE
DELMAR AREA, THROUGH SOUTHEASTERN NEW JERSEY, AND THEN OFF THE NEW
JERSEY COAST THIS EVENING. SEAS ARE PROGGED UP TO 12 FEET OVER THE
EASTERN COASTAL WATERS THIS AFTERNOON AND THIS EVENING, WITH
BREAKERS IN THE SURF ZONE OF 5 TO 8 FEET. THIS IS IN LINE WITH THE
LATEST WAVEWATCH FORECAST.
WEAK HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION IN THE WAKE
OF THE STORM FOR SUNDAY AND MONDAY. WIND SPEEDS AND SEAS WILL
SUBSIDE AT THAT TIME. A COLD FRONT FROM THE NORTHWEST IS SLATED TO
ARRIVE ON TUESDAY WITH AT LEAST SCATTERED ADDITIONAL PRECIPITATION.
SWELLS FROM IKE MIGHT BE BLOCKED ON MONDAY AND TUESDAY, BUT AS HIGH
PRESSURE BUILDS INTO THE REGION BEHIND THE FRONT, NORTHEAST SWELLS
REACHING SMALL CRAFT ADVISORY LEVELS MIGHT OCCUR WEDNESDAY.
&&
.RIP CURRENTS...
AS TROPICAL STORM HANNA APPROACHES FROM THE SOUTH TODAY, RIP
CURRENTS ARE EXPECTED TO BE MOSTLY IN THE RANGE OF HIGH. AN IN-HOUSE
GUIDANCE TOOL INDICATED MODERATE FOR DELAWARE, BUT IT DOES NOT SEEM
REASONABLE TO SPLIT OUT DELAWARE FOR MODERATE AND LEAVE NEW JERSEY
HIGH.
THE THREAT OF ENHANCED RIP CURRENTS SHOULD SUBSIDE SOMEWHAT FOR
SUNDAY INTO MONDAY AS HANNA MOVES TO OUR NORTHEAST AND FARTHER AWAY
FROM OUR REGION. HOWEVER, SWELLS FROM IKE MAY BEGIN TO ARRIVE ABOUT
THAT TIME. EVEN IF THAT DOES NOT OCCUR, THE EXPECTED NORTHEAST FETCH
MIGHT INCREASE RIP CURRENTS AGAIN BY WEDNESDAY.
&&
.TIDES AND COASTAL FLOODING...
WE ARE FORTUNATE THAT HANNA IS ARRIVING DURING THE NEAP TIDE CYCLE,
AS WELL AS WHEN TIDES, ON THE OCEAN AT LEAST, ARE STARTING TO MOVE
TOWARD LOW TIDE. SO, THE HIGHER ASTRONOMICAL TIDES TODAY ALONG THE
OCEAN-FRONT SHOULD BE ARRIVING AROUND THE TIME WINDS JUST START TO
RAMP UP AT MIDDAY AND EARLY AFTERNOON. THERE WILL BE A BETTER
COINCIDENCE OF WINDS AND TIDES IN THE BAYS AND THE TIDAL DELAWARE
RIVER. NEVERTHELESS, THE GENERAL SURGE IS EXPECTED TO AVERAGE 1 TO 3
FEET WHICH WOULD TAKE MOST LOCAL AREAS INTO THE MINOR TIDAL FLOODING
RANGE. CURIOUSLY, THE SURGE GUIDANCE IS LESS THAN THIS, ESPECIALLY
THE GFS WHICH SHOWS ONLY A FEW TENTHS ABOVE NORMAL. BUT, WITH
ONSHORE TO SOUTH WINDS OF TROPICAL STORM FORCE, OR AT LEAST FREQUENT
GUSTS (AS THE 925 HPA WINDS WERE 50 TO 55 KNOTS OVER THE WATERS),
THE STORM SURGE WILL BE FORECAST HIGHER THAN THE GUIDANCE. WAVE
ACTION ALSO HAS TO BE ADDED ON TOP OF THIS, AS WELL AS DRAINAGE
FLOODING THAT WILL OCCUR AROUND THE TIME OF HIGH TIDE AS HEAVY RAIN
SHOULD BE OCCURRING. LASTLY, MINOR TIDAL FLOODING MIGHT PERSIST INTO
SUNDAY ALONG TIDAL SECTIONS OF THE DELAWARE RIVER BECAUSE OF THE
FRESHWATER RUNOFF.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...TROPICAL STORM WIND WARNING UNTIL 11 PM EDT THIS EVENING FOR
PAZ067>071.
FLOOD WATCH FROM NOON EDT TODAY THROUGH LATE TONIGHT FOR
PAZ054-055-060>062-067>071.
WIND ADVISORY FROM NOON TODAY TO 11 PM EDT THIS EVENING FOR
PAZ054-055-060>062.
NJ...TROPICAL STORM WIND WARNING UNTIL 11 PM EDT THIS EVENING FOR
NJZ001-007>010-012-015-017>019.
FLOOD WATCH FROM NOON EDT TODAY THROUGH LATE TONIGHT FOR
NJZ001-007>010-012>027.
TROPICAL STORM WARNING FOR NJZ013-014-016-020>027.
DE...FLOOD WATCH FROM NOON EDT TODAY THROUGH LATE TONIGHT FOR
DEZ001>004.
TROPICAL STORM WARNING FOR DEZ001>004.
MD...FLOOD WATCH FROM NOON EDT TODAY THROUGH LATE TONIGHT FOR
MDZ008-012-015-019-020.
TROPICAL STORM WARNING FOR MDZ008-012-015-019-020.
MARINE...TROPICAL STORM WARNING FOR ANZ430-431-450>455-470.
&&
SYNOPSIS...STAUBER
NEAR TERM...STAUBER
SHORT TERM...STAUBER
LONG TERM...MEOLA
AVIATION...
MARINE...
RIP CURRENTS...
TIDES...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 AM EDT SAT SEP 6 2008 PAZ054-055-060>062-070800- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 358 AM EDT SAT SEP 6 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012-015-017>019-PAZ067>071-070800- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 358 AM EDT SAT SEP 6 2008 ...TROPICAL STORM WIND WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WIND WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016-070800- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM- 358 AM EDT SAT SEP 6 2008 ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-020>023-027-070800- WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 358 AM EDT SAT SEP 6 2008 ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-070800- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 358 AM EDT SAT SEP 6 2008 ...TROPICAL STORM WARNING IN EFFECT... ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-070800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 358 AM EDT SAT SEP 6 2008 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
4 tropical storm, 3 storm surge/tide, 1 high surf. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2008Every state in 2008This day in weather historyWarnings in Delaware, September 2008The 2008 hurricane season
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 135547, 135551, 135552, 135553, 135554, 135548, 135549, 135550.